# SDR P5CA9701191

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: 'R' Rail
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE 'R' RAIL CRACKED.  REPAIRED, WELD IAW 72-53-01 AND 70-42-04.
